- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
Online-Ressource
- Language
-
Englisch
- Bibliographic citation
-
ON REFLEXIVITY OF SCALAR-TYPE SPECTRAL OPERATORS ; volume:32 ; number:2 ; year:1999 ; pages:433-440 ; extent:8
Demonstratio mathematica ; 32, Heft 2 (1999), 433-440 (gesamt 8)
- Creator
-
Gök, Omer
- DOI
-
10.1515/dema-1999-0220
- URN
-
urn:nbn:de:101:1-2411161618501.231642275032
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:23 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Gök, Omer